# SDR 29GA2014080700001

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 31,532 hours, 35,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 501171202
- Part serial: 1868
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY LIGHT ILLUMINATED.  REPLACED EMERGENCY BATTERY, OPS CHECKS GOOD.
